# SDR UIEA2023020600094

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,201 hours, 26,218 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2 NACELLE STRUT EXTERNAL ACCESS DOOR REAR LATCH BROKEN( REMOVED DAMAGED 4EA LATCH LOCATED AND INSTALLED NEW LATCHES AT #2 ENG. NACELLE STRUT AFT ACCESS DOOR PER B767-300 SRM 51-40-02-0G-0. )
